

## THE 15<sup>TH</sup> INTERNATIONAL CONFERENCE OF THE EUROPEAN TRIZ ASSOCIATION (ETRIA)

# 15<sup>th</sup> TRIZ Future Conference Berlin 2015

- Day 1 -26<sup>th</sup> Oct 2015

1:00pm	Registration			
1:30pm	Opening Tutorials			
	These tutorials are traditionally open to anyone eager to either enhance their knowledge about TRIZ and structured innovation or start with this topic at the very beginning. There is something new to learn for everybody.			
1:30pm	Beginners Tutorial Part    TRIZ 101 -  How it works and what it can do for you  - Basic theory and structure of TRIZ - Which problems are suitable for the TRIZ-method and how can they be solved? - How to find the right approach for your specific challenges?  Thomas Nagel, Direktor Six Sigma, Bombardier Transportation Nina Defounga, Founder & CEO, Tom Spike	Advanced Tutorial Part I  Directed Evolution –  What will the product of the future look like?  - How can TRIZ predict the evolution of products?  - What problems will the products of the future have?  - Which future technologies will influence the evolution?  Boris Zlotin, CTO, Ideation International /  TRIZ-Scientist and student of Genrich Altschuller		
3:00pm	Coffee Break			
3:30pm	Part II of the Tutorials	Part II of the Tutorials		
End of conference-day at 5:00pm.				
6:30pm	Welcome Reception With finger food & drinks in a relaxed atmosphere and first networking opportunities			

#### THE 15<sup>TH</sup> INTERNATIONAL CONFERENCE OF THE EUROPEAN TRIZ ASSOCIATION (ETRIA)

## - Day 2 -27<sup>th</sup> Oct 2015

8:30am	Registration & Welcome Ceremony				
9:00am	Welcome Speech Prof. Dr. Pavel Livotov, President - ETRIA - European TRIZ Association				
9:20am	Opening Keynote				
	Use of TRIZ-methodology for strategic decision making in train onboard subsytems Luc J. Roy, Head of CTO Subsystems Platform, Bombardier Transportation				
10:00am	Presentations - Papers will be presented in 15 and 25 minute speeches.				
60 min	Track 1 From knowledge mining to formulating the patent claim I	Track 2 TRIZ in practice I	Track 3 TRIZ in combination with other tools and methods I		
11:00	Coffee Break + TRIZ-Expo				
11:30am	Presentations - Papers will be presented in 15 and 25 minute speeches.				
90 min	Track 1 <b>Substance field application</b>	Track 2 TRIZ in practice II	Track 3 TRIZ in combination with other tools and methods II		
	Lunch				
1:00pm	Lunch				
1:00pm 2:00pm	Lunch				
	Why innovation is too important to be appro- The 5 columns of the high-tech strat Effectiveness of innovation networks	pached unstructured egy and the innovation-friendly environment i s and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec	king		
	Why innovation is too important to be appro- The 5 columns of the high-tech strat Effectiveness of innovation networks	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec	king		
2:00pm	Why innovation is too important to be appro- The 5 columns of the high-tech strat Effectiveness of innovation networks Michael Huch, Europäischer Projekt- und Pro-	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec	king		
2:00pm 2:15pm	Why innovation is too important to be approcent of the high-tech strate.  Effectiveness of innovation networks Michael Huch, Europäischer Projekt- und Propensentations - Papers will be presented in	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec.  15 and 25 minute speeches.  Track 2	king chnik GmbH Track 3 TRIZ in combination with		
2:00pm  2:15pm  90 min	Why innovation is too important to be approduced by the high-tech strate.  The 5 columns of the high-tech strate.  Effectiveness of innovation networks. Michael Huch, Europäischer Projekt- und Produced by Presentations - Papers will be presented in Track 1  TRIZ in product development I	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec.  15 and 25 minute speeches.  Track 2  TRIZ in practice III	king chnik GmbH Track 3 TRIZ in combination with		
2:15pm  90 min  3:45pm	Why innovation is too important to be approduced in the high-tech strate.  The 5 columns of the high-tech strate.  Effectiveness of innovation networks. Michael Huch, Europäischer Projekt- und Product 1  Track 1  TRIZ in product development I  Coffee Break	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec.  15 and 25 minute speeches.  Track 2  TRIZ in practice III	king chnik GmbH Track 3 TRIZ in combination with		
2:00pm  2:15pm  90 min  3:45pm  4:15pm	Why innovation is too important to be approduct of the high-tech strate.  The 5 columns of the high-tech strate.  Effectiveness of innovation networks. Michael Huch, Europäischer Projekt- und Product of the presented in Track 1 TRIZ in product development I  Coffee Break  Presentations - Papers will be presented in Track 1 TRIZ in product development I	egy and the innovation-friendly environment is and how to push innovation through network grammkoordinator, VDI/VDE Innovation & Tec.  15 and 25 minute speeches.  Track 2 TRIZ in practice III  15 and 25 minute speeches.  Track 2	Track 3 TRIZ in combination with other tools and methods III  Track 3 TRIZ in combination with other tools and methods III		

#### THE 15<sup>TH</sup> INTERNATIONAL CONFERENCE OF THE EUROPEAN TRIZ ASSOCIATION (ETRIA)

## - Day 3 -28<sup>th</sup> Oct 2015

8:30am	Keynote				
	Topic: tba.  Prof. Yoram Reich, Prof. for Mechanical Engineering, Tel Aviv University & President and Founder,  Israel Institute for Empowering Ingenuity				
9:15am	Presentations - Papers will be presented in 15 and 25 minute speeches.				
90 min	Track 1 TRIZ in product development II	Track 2 TRIZ in practice V	Track 3 TRIZ and risk analysis		
10:45am	Coffee Break				
11:15am	Presentations - Papers will be presented in 15 and 25 minute speeches.				
90 min	Track 1 TRIZ in new environments	Track 2 Using of TRIZ tools and methods	Track 3 Forecasting business development with TRIZ		
12:45pm	Lunch				
1:45pm	Keynote				
	Rolls Royce – More than 100 years of innovation in aircraft propulsion Ulrich Wenger, Head of Research & Technology, Rolls-Royce Germany				
2:30pm	Evaluation of the collective-conference-task				
3:00pm	Presentations - Papers will be presented in	15 and 25 minute speeches.			
90 min	Track 1 Organisational embedding of TRIZ	Track 2 Education and TRIZ-inspired learning techniques	Track 3 Knowledge management with TRIZ		
4:30pm	Coffee Break				
5:00pm	Workshop – T3-Session				
	The <b>Turning TONGS Tables</b> (T3) provide the right atmosphere for creating ideas and finding solutions.  At different tables you will discuss different topics to find solutions using TONGS or other structured approaches and methods.				
	Table 1 Corporate TRIZ How to implement TRIZ into the innovation p	Table 2 TRIZ for Services rocess. How TRIZ supports se	ervice design.		
	Table 3 TRIZ education Cooperation of industry and universities	Table 4 Extending TRIZ Combination with other development	ner systematic methodologies for product		
	Table 5 TRIZ future Middle and long term perspectives	Table 6 TRIZ and business m Discovering "Blue Ocea			
	E	End of Conference-Day at 6:30pm			

#### THE 15<sup>TH</sup> INTERNATIONAL CONFERENCE OF THE EUROPEAN TRIZ ASSOCIATION (ETRIA)

## - Day 4 -29<sup>th</sup> Oct 2015

8:30am	Keynote			
	Integration of TRIZ in Context of Further Company Processes Prof. DrIng. Oliver Mayer, Senior Principal Engineer, General Electric Global Research			
9:15am	Presentations - Papers will be presented in 15 and 25 minute speeches.			
75 min	Track 1 Strategies & technology for business model innovation	Track 2  Methodology of research  and knowledge mining	Track 3 Forecasting business development with TRIZ	
10:35am	Coffee Break			
11:00am	Presentations - Papers will be presented in 15 and 25 minute speeches.			
90 min	Track 1 Strategies & technology for business model innovation	Track 2 Methodology of research and knowledge mining	Track 3 Forecasting business development with TRIZ	
12:30pm	Closing Keynote			
	Systematic Production Innovation Dr. Gerd Eßer, CEO, INPRO Innovationsgesellschaft mbH			
1:15pm	Farewell lunch			
2:15pm	Open ETRIA Members Meeting			
	Agenda will be announced at the conference			
5:00pm	End of TRIZ Future Conference 2015			